# SDR AALA201908239008

- Difficulty date: August 2, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175400000
- Condition: Delaminated
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION ON FLOOR PANEL 261AG, AFT GALLEY AREA. REPLACED FLOOR PANEL PER A319 SRM 53-02-00-300-011.
